Possible Steroid use
Apr 8, 2009
I have been HIV positive since 1994. I am currently on Atripla and would like to know if there is a way of regaining any of the muscle loss (Legs, upperbody, etc)by way of Steroid use. If so, how would I go about convincing my doctor to permit, prescribing it to me. I don't know if my being seen at the VA (Veterans Administration)is beneficial, or detramental when asking for this regiment, if at all possible to begin with. Please help. The looks I get from others cuts straight to the bone.
Response from Dr. Pierone
Anabolic steroids will certainly help increase muscle mass in conjunction with weight training.
I am not sure if being in the VA matters in this regard and it probably depends more on the individual doctor. Many doctors don't know much about these agents and are afraid to prescribe them. If so, no amount of convincing is going to work and the only solution will be a new doctor.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Ear Infection A Sign Of Acute HIV Infection?
- Is Groin Pain A Symptom Of HIV?
- Is Jock Itch A Symptom Of Acute HIV Infection?
- Is Vomiting A Symptom Of Acute HIV Infection?
- Sex With A Prostitute How Long Does It Take To Test Positive For AIDS
- Headache After Oral Sex With No Protection Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.